Relaxing the independent censoring assumption in the Cox proportional hazards model using multiple imputation.

Jackson, D; White, IR; Seaman, S; Evans, H; Baisley, K; Carpenter, J; (2014) Relaxing the independent censoring assumption in the Cox proportional hazards model using multiple imputation. Statistics in medicine, 33 (27). pp. 4681-94. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.6274

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.6274

Abstract

Share

Download

Filename: sim0033-4681.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar